Couldn't find what you looking for?

TRY OUR SEARCH!

is it possible dat diet pills could cause colon cancer? i have been taking diet pills for about 3 months and i noticed that me and all my friends that started taking them are all having the same side effects. rectal bleeding, diarria, abdominal pain and constipation.... plus the weight loss. i weight 160 before and know i weight 125. ?

Loading...

The main principle on which diet pills work is to prevent your stomach to absorb fat from the food you eat. That means that all undigested fat has to go through your intestines and colon so it definitely leads to change in your bowel movements and stool. Usual side-effects of diet pills – and they are obviously more common than their manufacturers admit – are fatty/oily stool, oily evacuation, increased defecation, and diarrhea. But one of the worst things also is that they prevent absorption of important vitamins. So, there is no proven direct link between colon cancer and diet pills, but diet pills definitely can cause a lot of unpleasant side effects.
Reply

Loading...